# SDR HEEA079360

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 78806059008
- Part serial: 80047
- Condition: Will Not Test
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO ACCESS GROUND TEST MODE ON WEATHER RADAR UNIT.
